Open Access
Translator Disclaimer
March, 2002 Gauge-Fixing Constant Scalar Curvature Equations on Ruled Manifolds and the Futaki Invariants
Ying-Ji Hong
J. Differential Geom. 60(3): 389-453 (March, 2002). DOI: 10.4310/jdg/1090351123

Abstract

In this article we introduce and prove the solvability of the gauge-fixing constant scalar curvature equations on ruled Kaehler manifolds. We prove that when some lifting conditions for holomorphic vector fields on the base manifold are satisfied the solutions for the gauge-fixing constant scalar curvature equations are actually solutions for the constant scalar curvature equations provided the corresponding Futaki invariants vanish.

Citation

Download Citation

Ying-Ji Hong. "Gauge-Fixing Constant Scalar Curvature Equations on Ruled Manifolds and the Futaki Invariants." J. Differential Geom. 60 (3) 389 - 453, March, 2002. https://doi.org/10.4310/jdg/1090351123

Information

Published: March, 2002
First available in Project Euclid: 20 July 2004

MathSciNet: MR1950172
Digital Object Identifier: 10.4310/jdg/1090351123

Rights: Copyright © 2002 Lehigh University

JOURNAL ARTICLE
65 PAGES


SHARE
Vol.60 • No. 3 • March, 2002
Back to Top